Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Having odd periods, passing black old blood with clots, virgin. Should I be worried?

I m use to having odd periods. This past period I have been on for 2 weeks and passing a lot of black old blood . The black old blood has many clots and is stringy. My right side has been throbbing and my whole stomach in general has been bloated and sore. I am a virgin so I know a miscarriage is out of the question. Should I be worried? I have been having other problems as well.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
thank you for your query.
Firstly, you need to specify what are your " other problems "
If it is irregular periods, then you need to consult a gynecologist.
At menarche it is common to have irregular cycles.
You might be having polycystic ovaries or some such similar hormonal imbalance.
A cervical or endometrial polyp or fibroid can cause such problems.
Intake of medications containing hormones can destabilize your cycle.
Anxiety, stress, tension, thyroid disorders all are well known causes.
You need to see a doctor and have a complete pelvic and abdominal check up, investigations and ultrasound.
Take care.
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor